# SDR DALA2025061804592

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,100 hours, 21,783 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 3162 DOOR R1 SLIDE DOES NOT STAY ARMED IN ARMED POSITION. CORRECTIVE ACTION: PERFORMED ADJUSTMENT CHECK OF THE PROXIMITY SWITCH F/N 4WN2 OF FWD RIGHT DOOR IAW A319 AMM TASK 52-71-00-820-002-A01. (7216909).
